MathSciNet Relay Station
MathSciNet bibliographic data
MR805087 (86k:13022) 13H10 (13C15 13D99)
Herzog, J.; Vasconcelos, W. V.; Villarreal, R. Ideals with sliding depth. Nagoya Math. J. 99 (1985), 159–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement